# SDR 95ZZZX5996

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93BC
- Make and model: Beech 100BEECH
- Aircraft serial: B41
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 504300431183
- Condition: Cracked
- Location: Cabin Door Aft
- Part time: 7,375 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FINDS SEVERAL INTERCOSTALS CRACKED EACH YEAR.  THE WORKING OF AND STRESS THAT RESULTS FOR USING THE CABIN AIRSTAIR DOOR IS THE CAUSE OF THE INTERCOSTAL CRACKING.  SUBMITTER RECOMMENDATION IS FOR A FORWARD CABIN AIRSTAIR DOOR SUPPORT CABLE.
